Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 4, 2012, 5:27 AM CDT for Osage County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 5:27 AM CDT (10:27 UTC)
- Expired
- Jun 4, 2012, 6:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
County Osage County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3251 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
937
WWUS84 KTSA 041027
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT MON JUN 4 2012
OKZ054-041100-
OSAGE OK-
527 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 525 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BIGHEART TO 6 MILES NORTHEAST OF
PAWHUSKA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...PEARSONIA AND BIGHEART.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAIN WILL ALSO OCCUR. MOTORISTS SHOULD
BE CAUTIOUS...AS WATER MAY POND ON THE ROADS.
LAT...LON 3700 9622 3668 9621 3650 9637 3681 9646
3700 9635
TIME...MOT...LOC 1025Z 019DEG 9KT 3693 9633 3674 9629
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:34 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 4, 3:34 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 334 AM CDT MON JUN 4 2012 .DISCUSSION... SEVERE CONVECTION AND ONGOING FLASH FLOODING ARE THE MAIN CONCERNS THIS MORNING. INITIAL CONVECTIVE LINE HAS MADE A SIGNIFICANT SOUTHWARD PUSH OVER THE PAST FEW HOURS AFTER BEING LARGELY STATIONARY ACROSS PARTS OF NORTHEAST OKLAHOMA. LIKELY SEVERE WINDS STILL NOTED IN THE RADAR VELOCITIES...ESPECIALLY THE PART PUSHING INTO NORTHWEST ARKANSAS. STILL QUITE A BIT OF INSTABILITY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH ABOUT 2000 J/KG OF CAPE NOTED IN THESE AREAS ON THE LOCAL MESOANALYSIS. SEE NO REASON THAT THIS LINE WILL NOT CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES THROUGH THE REST OF THE FORECAST AREA. SECOND BATCH OF STORMS CURRENTLY TO THE NORTHWEST OF TULSA. THIS HAS LESS SEVERE POTENTIAL DUE TO THE EARLIER STORMS AND RESULTANT REDUCED INSTABILITY...BUT AS NOTED IN AN EARLIER SEVERE GUST ON THE MESONET...NOT ENTIRELY IMPOSSIBLE. FORTUNATELY...THESE STORMS ARE ALSO MOVING MORE QUICKLY...SO THE TRAINING STORMS THAT CAUSED THE SIGNIFICANT FLOODING NEAR SKIATOOK...VERDIGRIS...AND CLAREMORE WILL NOT OCCUR WITH THIS ROUND. STILL...AN ADDITIONAL INCH OR SO OF RAIN MAY AFFECT THE ONGOING FLOODING IN SOUTHERN OSAGE COUNTY. THE BOUNDARY THAT HAS BEEN LINGERING ACROSS NORTHERN PARTS OF THE FORECAST AREA WILL BEGIN TO PUSH SOUTHWARD...SHIFTING THE CONVECTION FOCUS TO THE SOUTHERN PART OF THE FORECAST AREA FOR THE NEXT FEW DAYS. SMALL THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST MID WEEK AS A RESULT. WELL ABOVE NORMAL TEMPERATURES SHOULD CONTINUE TODAY...WITH A SMALL DECREASE FOR THE NEXT FEW DAYS AFTER THAT. TEMPERATURES WILL BEGIN TO CLIMB TOWARD NEXT WEEKEND AS UPPER LEVEL RIDGING BUILDS INTO THE CENTRAL UNITED STATES. && .PRELIMINARY POINT TEMPS/POPS... TUL 91 71 87 67 / 20 10 10 10 FSM 91 71 88 65 / 50 20 20 10 MLC 90 69 87 66 / 30 30 20 20 BVO 91 67 86 63 / 10 10 10 10 FYV 88 65 84 60 / 50 10 10 10 BYV 87 66 82 60 / 50 10 10 10 MKO 89 70 87 65 / 30 20 10 10 MIO 90 68 84 63 / 20 10 10 10 F10 88 69 87 65 / 20 20 20 20 HHW 91 72 88 67 / 20 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....22
Hazardous weather outlook, Jun 4, 5:15 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT MON JUN 4 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT MON JUN 4 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS THE AREA EARLY THIS MORNING. THERE REMAINS A LOW RISK OF A SEVERE STORM IN SOUTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS WITH THIS ACTIVITY. THESE SHOWERS AND STORMS WILL MOVE OUT OF THE AREA LATER THIS MORNING. THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND EVENING IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ALONG RESIDUAL OUTFLOW BOUNDARIES LEFT OVER FROM THE MORNING STORMS. IF STORMS DO FORM...THEY WILL HAVE A LIMITED SEVERE WEATHER THREAT IN THE FORM OF LARGE HAIL AND DAMAGING WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTH ACROSS THE AREA OVER THE NEXT FEW DAYS. A FEW THUNDERSTORMS MAY OCCUR NEAR THIS BOUNDARY EACH DAY...MAINLY IN SOUTHEAST OKLAHOMA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 4, 3:35 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT MON JUN 4 2012
OKZ054-059-040915-
OSAGE OK-PAWNEE OK-
335 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA AND
CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3637 9609 3623 9645 3657 9663 3667 9643
TIME...MOT...LOC 0835Z 328DEG 25KT 3656 9648Special weather statement, Jun 4, 4:28 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT MON JUN 4 2012
ARZ029-OKZ076-041000-
LE FLORE OK-SEBASTIAN AR-
428 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 428 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
PANAMA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SHADY POINT...CAMERON...PANAMA...ROCK
ISLAND...SPIRO...POCOLA...HACKETT AND JENSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3523 9438 3501 9443 3515 9479 3526 9473
TIME...MOT...LOC 0928Z 281DEG 28KT 3518 9471Special weather statement, Jun 4, 4:42 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT MON JUN 4 2012
OKZ064>066-070-071-073-041015-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG
OK-
442 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND SOUTHERN OKMULGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 443 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF COUNCIL HILL TO 2 MILES SOUTHEAST
OF OKMULGEE STATE PARK TO 10 MILES NORTHWEST OF OKFUSKEE...MOVING
SOUTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...OKEMAH...WELEETKA...CLEARVIEW...PHAROAH...MASON...
OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...EUFAULA...CHECOTAH...HANNA...
VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...HITCHITA...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA...CANADIAN...
COUNCIL HILL...WAINWRIGHT...OKMULGEE STATE PARK...LAKE EUFAULA STATE
PARK AND ARROWHEAD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3581 9641 3564 9605 3564 9553 3527 9545
3516 9545 3516 9544 3503 9541 3502 9593
3509 9607 3516 9599 3528 9599 3529 9630
TIME...MOT...LOC 0943Z 349DEG 38KT 3554 9562 3554 9603
3567 9629Local storm report, Jun 4, 5:05 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG TULSA 36.13N 95.92W
06/04/2012 TULSA OK BROADCAST MEDIA
DAMAGE TO FIREWORKS STANDS NEAR 101ST AND MEMORIAL.
NUMEROUS REPORTS OF DOWNED TREE LIMBS ACROSS THE CITY.
&&
KAHLocal storm report, Jun 4, 5:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG VERDIGRIS 36.23N 95.69W
06/04/2012 ROGERS OK TRAINED SPOTTER
2 FOOT DIAMETER TREE DOWNED. RELAYED BY KJRH
METEOROLOGIST. TIME ESTIMATED BY RADAR.
&&
KAHSpecial weather statement, Jun 4, 5:27 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT MON JUN 4 2012
OKZ054-041100-
OSAGE OK-
527 AM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 525 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BIGHEART TO 6 MILES NORTHEAST OF
PAWHUSKA...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...PEARSONIA AND BIGHEART.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAIN WILL ALSO OCCUR. MOTORISTS SHOULD
BE CAUTIOUS...AS WATER MAY POND ON THE ROADS.
LAT...LON 3700 9622 3668 9621 3650 9637 3681 9646
3700 9635
TIME...MOT...LOC 1025Z 019DEG 9KT 3693 9633 3674 9629The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jun 3, 11:01 PM CDT | Special Weather Statement | TSA | Delaware | 29 min |
| Jun 3, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 3, 11:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 3, 11:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| Jun 4, 12:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 57 min |
| Jun 4, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jun 4, 12:26 AM CDT | Special Weather Statement | TSA | Cherokee | 34 min |
| Jun 4, 12:28 AM CDT | Special Weather Statement | TSA | Rogers | 32 min |
| Jun 4, 12:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 4, 1:16 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa | 6 hr |
| Jun 4, 1:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 4, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
| Jun 4, 1:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Jun 4, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 53 min |
| Jun 4, 1:42 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 63 min |
| Jun 4, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 33 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Jun 4, 1:51 AM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Jun 4, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 41 min |
| Jun 4, 2:05 AM CDT | Special Weather Statement | TSA | Craig | 25 min |
| Jun 4, 2:14 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 3 hr |
| Jun 4, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 57 min |
| Jun 4, 2:23 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| Jun 4, 2:27 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| Jun 4, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 56 min |
| Jun 4, 3:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 57 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 4, 3:27 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 63 min |
| Jun 4, 3:30 AM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 4, 3:35 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jun 4, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 33 min |
| Jun 4, 5:16 AM CDT | Areal Flood Advisory | TSA | Washington | 59 min |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 12 hr |
| Jun 4, 5:32 AM CDT | River Flood Warning | TSA | Tulsa | 12 hr |
| Jun 4, 6:00 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 4, 6:08 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 3 hr |
| Jun 4, 7:27 AM CDT | Areal Flood Warning | TSA | Osage, Rogers, Tulsa | 12 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 30 min |
| Jun 4, 1:56 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Jun 4, 2:30 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 4, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 61 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 6 hr |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.